# SDR DXTA2013032505336

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,966 hours, 8,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OPENING HAS TWO GOUGES IN LOWER AFT RADIUS OF AIRFRAME. PERFORMED ULTRASONIC THICKNESS CHECK ON GOUGED AREAS ON THE EMERGENCY EXIT AFT LOWER RADIUS NDT UT 01. FOUND NOMINAL THICKNESS TO BE 0.050" THICK AND 0.035" THICK IN THE THINNEST AREA. PERFORMED EDDY CURRENT INSPECTION ON GOUGED AREA NDT ET 01. BLENDED TO REMOVE MINOR GOUGES ON LOWER AFT FRAME RADIUS IAW EA 12-2013-150.  MINOR REPAIR.
